# SDR AALA201612279005

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 8,167 hours, 3,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OUTBOARD EMERGENCY FLASHLIGHT BATTERY DRAINED.  REPLACED EMERGENCY FLASHLIGHT BATTERY AND A NEW SEAL. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
